Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 178, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2017, 5:40 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 5:40 AM CDT (10:40 UTC)
- Expired
- Apr 29, 2017, 6:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 95 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 10:01 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.7 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 788 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted.
196
WUUS54 KTSA 291040
SVRTSA
OKC113-117-291115-
/O.NEW.KTSA.SV.W.0178.170429T1040Z-170429T1115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
540 AM CDT SAT APR 29 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Central Osage County in northeastern Oklahoma...
South central Pawnee County in northeastern Oklahoma...
* Until 615 AM CDT
* At 540 AM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Burbank to 7 miles northeast of
Blackburn to 3 miles west of Cleveland, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Pawhuska... Hominy...
Cleveland... Fairfax...
Barnsdall... Shidler...
Wynona... Burbank...
Hallett... Blackburn...
Foraker... Pearsonia...
Webb City... Tallant...
Apperson... Pershing...
Nelagoney...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3672 9622 3654 9609 3619 9658 3640 9667
3674 9678 3700 9649 3700 9647
TIME...MOT...LOC 1040Z 223DEG 47KT 3667 9667 3647 9652 3631 9653
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
149
WWUS54 KTSA 291052
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
552 AM CDT SAT APR 29 2017
OKC117-291102-
/O.CAN.KTSA.SV.W.0178.000000T0000Z-170429T1115Z/
Pawnee OK-
552 AM CDT SAT APR 29 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PAWNEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
LAT...LON 3672 9622 3654 9609 3632 9640 3643 9659
3679 9673 3700 9649 3700 9647
TIME...MOT...LOC 1052Z 208DEG 50KT 3680 9646 3660 9643 3647 9644
$$
OKC113-291115-
/O.CON.KTSA.SV.W.0178.000000T0000Z-170429T1115Z/
Osage OK-
552 AM CDT SAT APR 29 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR CENTRAL OSAGE COUNTY...
At 552 AM CDT, severe thunderstorms were located along a line
extending from Pearsonia to 7 miles northwest of Wynona to 4 miles
northwest of Hominy, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Pawhuska... Hominy...
Barnsdall... Shidler...
Wynona... Foraker...
Pearsonia... Webb City...
Pershing... Nelagoney...
Tallant...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3672 9622 3654 9609 3632 9640 3643 9659
3679 9673 3700 9649 3700 9647
TIME...MOT...LOC 1052Z 208DEG 50KT 3680 9646 3660 9643 3647 9644
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:24 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 29, 3:24 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
324 AM CDT Sat Apr 29 2017
.DISCUSSION...
Impressive setup taking shape for significant rainfall event
across much of eastern OK and western AR. Bottom line is that high
risk of heavy rainfall and flash flooding will exist through
tonight as has been advertised. Widespread 4-6 inch rainfall
amounts likely with local totals around 10 inches definitely
possible before all is said and done.
Early AM sfc analysis showed an increasingly well-defined warm
front from just north of KFSM and extending back into southwest
OK near KLAW. Front zone has sharpened as low level flow to the
south responds to approaching upper system and widespread precip
to the north reinforces the cooling to the north. Boundary not
expected to move significantly during the day and will remain the
focus for the more significant flooding and severe weather
potential. Very impressive moisture transport continues to ride
into frontal zone with widespread showers and thunderstorms
continuing to move over same general area. Airmass south of the
front remains quite moist and unstable with sfc CAPE near 4000j/kg
and while most storms should remain elevated to the north of the
front, with very large hail and some threat of damaging winds, any
storm that can become rooted in the boundary layer and ingest
this air will pose a threat of tornadoes.
Slow movement of upper system will allow continued northward
moisture transport and strong synoptic forcing through this
evening, before front finally moves east of the area by Sunday.
Windy and cool conditions will prevail Sunday with a few showers
remaining possible in northern areas.
A faster moving shortwave in northwest flow will bring another
shot of widespread showers and thunderstorms Tuesday night and
Wednesday. Storms should mainly be elevated north of sfc
boundary, and fast movement of system will keep rainfall amounts
much more reasonable. Long stretch of dry weather should follow
beyond that.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 64 49 56 42 / 100 80 20 10
FSM 80 57 65 45 / 100 90 30 10
MLC 79 50 61 44 / 100 80 20 0
BVO 59 49 53 41 / 100 80 30 10
FYV 74 55 58 43 / 100 90 30 10
BYV 74 59 62 42 / 100 90 40 10
MKO 72 51 58 43 / 100 80 20 10
MIO 68 52 57 42 / 100 80 30 20
F10 68 49 59 43 / 100 80 20 10
HHW 80 54 64 46 / 100 90 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Sunday morning for OKZ049-053-057-058-
060>076.
AR...Flash Flood Watch through Sunday morning for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...30
LONG TERM....14Hazardous weather outlook, Apr 28, 5:35 PM CDT, 12 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 535 PM CDT Fri Apr 28 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 535 PM CDT Fri Apr 28 2017 ...SIGNIFICANT FLOODING AND SEVERE RISK THRU THE WEEKEND... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This evening and Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 8 pm. Area OF GREATER RISK...Mainly north of a McAlester to Fort Smith line and along and south of Interstate 44. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 8 pm. AREA AT GREATEST RISK...Mainly north of a McAlester to Fort Smith line and along and south of Interstate 44. FLASH FLOOD. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...After 8 pm. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 8 pm. DISCUSSION... Severe storm chances along with potential flash flooding will increase this evening and overnight tonight across Eastern Oklahoma and Northwest Arkansas. Very large hail to baseball size, damaging winds to 70 mph, and an isolated tornado are possible. Clusters of thunderstorms continuing to develop over the Oklahoma and Texas Panhandles will continue to push eastward and move into Eastern Oklahoma and Northwest Arkansas late this evening and overnight. At the same time...additional thunderstorms are forecast to develop this evening and tonight along and north of a warm frontal boundary lifting north across Southeast Oklahoma and Western Arkansas. All modes of severe weather will be possible with this activity through into the overnight hours and transition to more of a large hail and damaging wind threat late tonight across the region. Also through tonight...multiple rounds of heavy rainfall are expected to develop across Eastern Oklahoma and Northwest Arkansas as the frontal boundary becomes nearly stationary over the region. This will increase the potential for flash flooding with the greater potential over Northeast Oklahoma into Northwest Arkansas. A flash flood watch is in effect starting this evening and continuing into Sunday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY...No Hazards. MONDAY...High Wind Potential. TUESDAY and WEDNESDAY...Thunderstorm Potential. THURSDAY...No Hazards. EXTENDED DISCUSSION... Multiple rounds of thunderstorms will continue to impact the region Saturday and Saturday night as a powerful upper level storm system develops to our west and interacts with a frontal boundary draped over the region. Storm total rainfall in the 4 to 7 inch range is expected, with locally heavier amounts likely across much of northeast and east central Oklahoma into Northwest Arkansas thru Sunday. This heavy rainfall could lead to life-threatening flash flooding and significant flooding of area rivers and lakes. Locations downstream from dams could see significant flooding as water is released from the flooded lakes. The quasi-stationary frontal boundary and approaching upper system will continue to be the focus for storms with severe potential during the afternoon and evening hours Saturday. The severe weather threat...and heavy rainfall threat will will come to an end from west to east as a cold front sweeps across the region late Saturday night into Sunday morning. Towards the middle of next week...another storm system will bring the potential for more storms to the region. This system is expected to push through too quickly to bring significant rainfall. Organized severe weather is not expected either. EMERGENCY MANAGEMENT PLANNING STATEMENT... This is an evolving system and the axis of heavy rainfall will likely continue to be fine tuned. Continue to follow the latest updates and forecasts over the next 24 to 36 hours regarding the expected hazardous weather that will affect much of the area this weekend. weather.gov/tulsa Contains additional information.
In the hours before
Special weather statement, Apr 29, 2:41 AM CDT, 2 hours 59 minutes before
Special Weather Statement National Weather Service Tulsa OK 241 AM CDT SAT APR 29 2017 OKZ054-059-290815- Osage OK-Pawnee OK- 241 AM CDT SAT APR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND NORTHWESTERN PAWNEE COUNTIES UNTIL 315 AM CDT... At 241 AM CDT, a strong thunderstorm was located 3 miles south of Ralston, moving northeast at 40 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Pawhuska... Pawnee... Fairfax... Shidler... Ralston... Burbank... Blackburn... Skedee... LAT...LON 3627 9675 3648 9696 3689 9661 3662 9625 TIME...MOT...LOC 0741Z 224DEG 36KT 3646 9675 69
Special weather statement, Apr 29, 2:46 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
246 AM CDT SAT APR 29 2017
OKZ057-058-062-063-068-069-290830-
Adair OK-Craig OK-Cherokee OK-Delaware OK-Ottawa OK-Mayes OK-
246 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...DELAWARE...
SOUTHERN OTTAWA...EASTERN MAYES...NORTHWESTERN ADAIR AND NORTHEASTERN
CHEROKEE COUNTIES UNTIL 330 AM CDT...
At 246 AM CDT, strong thunderstorms were located along a line
extending from 3 miles northwest of Bernice to 3 miles east of Peggs.
Movement was northeast at 45 mph.
Nickel to penny size hail and winds in excess of 40 mph will be
possible with these storms.
Locations in or near the path include...
Jay... Grove...
Fairland... Afton...
West Siloam Springs... Langley...
Colcord... Kansas...
Bernice... Ketchum...
Spavinaw... Wyandotte...
Disney... Oaks...
Honey Creek State Park... Cherokee State Park...
Rose... Bernice State Park...
Leach... Cleora...
This includes Interstate 44 between mile markers 288 and 304.
A severe thunderstorm watch remains in effect until 500 AM CDT for
northeastern and east central Oklahoma.
LAT...LON 3650 9462 3618 9458 3598 9510 3668 9509
3697 9462
TIME...MOT...LOC 0746Z 233DEG 39KT 3664 9497 3609 9503Special weather statement, Apr 29, 3:03 AM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
303 AM CDT SAT APR 29 2017
OKZ054-059-290900-
Osage OK-Pawnee OK-
303 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OSAGE AND PAWNEE COUNTIES
UNTIL 400 AM CDT...
At 302 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Marland to 6 miles north of
Morrison to 3 miles northeast of Stillwater. Movement was northeast
at 50 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations in or near the path include...
Pawnee... Hominy...
Fairfax... Shidler...
Ralston... Burbank...
Blackburn... Maramec...
Skedee... Grainola...
Southern Kaw Lake... Webb City...
Apperson...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3692 9662 3639 9638 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3651 9703
3658 9689 3660 9692 3659 9705 3668 9706
3670 9703 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3700 9675 3700 9667
TIME...MOT...LOC 0802Z 212DEG 45KT 3658 9717 3639 9705 3616 9703
69Special weather statement, Apr 29, 3:39 AM CDT, 2 hours 1 minute before
Special Weather Statement National Weather Service Tulsa OK 339 AM CDT SAT APR 29 2017 OKZ054-290915- Osage OK- 339 AM CDT SAT APR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE COUNTY UNTIL 415 AM CDT... At 339 AM CDT, a strong thunderstorm was located 6 miles northwest of Bigheart, moving northeast at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations in or near the path include... Elgin... Bigheart... Wah Sha She State Park... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3700 9601 3672 9629 3684 9649 3700 9644 TIME...MOT...LOC 0839Z 219DEG 40KT 3690 9633 69
Local storm report, Apr 29, 4:49 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM TSTM WND GST 2 W SKIATOOK 36.37N 96.04W
04/29/2017 E60 MPH OSAGE OK NWS EMPLOYEE
60 MPH WINDS AND NICKEL TO QUARTER SIZE HAIL.
&&
RJSSpecial weather statement, Apr 29, 5:17 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
517 AM CDT SAT APR 29 2017
OKZ054-059-291045-
Osage OK-Pawnee OK-
517 AM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND CENTRAL PAWNEE
COUNTIES UNTIL 545 AM CDT...
At 516 AM CDT, strong thunderstorms were located along a line
extending from 7 miles southwest of Burbank to 4 miles northwest of
Quay. Movement was northeast at 45 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations in or near the path include...
Pawnee... Fairfax...
Shidler... Ralston...
Burbank... Blackburn...
Maramec... Skedee...
Grainola... Foraker...
Eastern Kaw Lake... Webb City...
Apperson...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A severe thunderstorm watch remains in effect until 700 AM CDT for
northeastern Oklahoma.
LAT...LON 3700 9654 3646 9644 3616 9672 3616 9680
3666 9690 3675 9685 3674 9683 3677 9682
3677 9679 3678 9679 3678 9675 3689 9675
3700 9668
TIME...MOT...LOC 1016Z 211DEG 39KT 3664 9685 3620 9677The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:54 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Apr 28, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| Apr 28, 10:25 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 35 min |
| Apr 28, 10:45 PM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| Apr 28, 10:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 27 min |
| Apr 28, 10:58 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 31 min |
| Apr 28, 11:01 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Apr 28, 11:07 PM CDT | Special Weather Statement | TSA | Osage | 23 min |
| Apr 28, 11:10 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Pittsburg | 65 min |
| Apr 28, 11:15 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 28, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 27 min |
| Apr 28, 11:25 PM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Apr 28, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 35 min |
| Apr 28, 11:48 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 27 min |
| Apr 28, 11:53 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 29, 12:03 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 3 more | 4 hr |
| Apr 29, 12:11 AM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| Apr 29, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 32 min |
| Apr 29, 12:18 AM CDT | Special Weather Statement | TSA | Mayes | 27 min |
| Apr 29, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 34 min |
| Apr 29, 12:27 AM CDT | Special Weather Statement | TSA | Nowata | 18 min |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 32 min |
| Apr 29, 12:46 AM CDT | Special Weather Statement | TSA | Mayes | 29 min |
| Apr 29, 12:49 AM CDT | Special Weather Statement | TSA | Osage | 26 min |
| Apr 29, 12:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 4 hr |
| Apr 29, 12:54 AM CDT | Special Weather Statement | TSA | Muskogee | 36 min |
| Apr 29, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 30 min |
| Apr 29, 1:15 AM CDT | Special Weather Statement | TSA | Adair | 30 min |
| Apr 29, 1:26 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 34 min |
| Apr 29, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 47 min |
| Apr 29, 1:36 AM CDT | Special Weather Statement | TSA | Washington | 24 min |
| Apr 29, 1:54 AM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 29, 2:01 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 29 min |
| Apr 29, 2:04 AM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| Apr 29, 2:07 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| Apr 29, 2:21 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa | 3 hr |
| Apr 29, 2:41 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 34 min |
| Apr 29, 2:46 AM CDT | Special Weather Statement | TSA | Delaware, Ottawa | 44 min |
| Apr 29, 3:03 AM CDT | Special Weather Statement | TSA | Pawnee | 57 min |
| Apr 29, 3:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 56 min |
| Apr 29, 3:39 AM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 29, 4:15 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 30 min |
| Apr 29, 4:40 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 35 min |
| Apr 29, 5:07 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Muskogee, Wagoner | 6 hr |
| Apr 29, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 32 min |
| Apr 29, 5:17 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 29, 5:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 33 min |
| Apr 29, 6:14 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 31 min |
| Apr 29, 6:16 AM CDT | Special Weather Statement | TSA | Washington | 44 min |
| Apr 29, 6:19 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| Apr 29, 6:36 AM CDT | Special Weather Statement | TSA | Creek, Pawnee | 39 min |
| Apr 29, 6:42 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Apr 29, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 24 min |
| Apr 29, 8:17 AM CDT | River Flood Warning | TSA | Osage | 30 hr |
| Apr 29, 8:33 AM CDT | Areal Flood Advisory | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Osage, Pawnee and 3 more | 3 hr |
| Apr 29, 8:38 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 10 hr |
| Apr 29, 10:35 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Sequoyah and 1 more | 8 hr |
| Apr 29, 10:36 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 8 hr |
| Apr 29, 10:37 AM CDT | Special Weather Statement | TSA | Delaware | 23 min |
| Apr 29, 12:36 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 6 hr |
| Apr 29, 12:55 PM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 29, 1:16 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 29 min |
| Apr 29, 1:24 PM CDT | Special Weather Statement | TSA | Okmulgee | 36 min |
| Apr 29, 2:23 PM CDT | River Flood Warning | TSA | Pawnee | 32 hr |
| Apr 29, 2:39 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Muskogee, Nowata, Rogers, Wagoner | 4 hr |
| Apr 29, 3:05 PM CDT | Special Weather Statement | TSA | McIntosh | 25 min |
| Apr 29, 3:13 PM CDT | Areal Flood Warning | TSA | Creek, McIntosh, Okmulgee, Osage, Pawnee, Rogers and 2 more | 6 hr |
| Apr 29, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Apr 29, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 33 min |
| Apr 29, 4:15 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 30 min |
| Apr 29, 4:19 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 26 min |
| Apr 29, 4:42 PM CDT | Tornado Warning | TSA | Haskell | 33 min |
| Apr 29, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 32 min |
| Apr 29, 4:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 26 min |
| Apr 29, 4:54 PM CDT | Special Weather Statement | TSA | Pittsburg | 36 min |
| Apr 29, 4:58 PM CDT | Tornado Warning | TSA | Adair | 14 min |
| Apr 29, 5:01 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 29 min |
| Apr 29, 5:03 PM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| Apr 29, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 36 min |
| Apr 29, 5:16 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.